# SDR CA120413011

- Difficulty date: April 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- System (JASC): 2730 · Elevator Control System
- Part: Cable
- Part number: TBC6CT10271
- Condition: Wrong Part
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DISCOVERED BARREL FITTING ON TRIM CABLE MENTIONED ABOVE IS TO SMALL.  PART IS AN STC PART, WAS MADE IAW STC DATA.  THERE WAS AN ERROR ON THE ORIGINAL APPROVAL. INFORMATION FROM OEM MANUAL WAS USED FOR APPROVAL AND THERE WAS A TYPOGRAPHICAL ERROR IN THE OEM MANUAL THAT WAS TRANSFERED TO THE APPROVAL.  CABLE CAN NOT BE INSTALLED IN ACFT AS IT DOES NOT FIT.  3 CUSTOMERS WHO PURCHASED CABLE HAVE BEEN ADVISED AND CABLE RECALL IN PROGRESS.  CABLES HAVE BEEN PULLED FROM STOCK AND QUARENTINED. STC APPROVAL DATA WILL BE REVISED TO CORRECT ERROR.
